# SDR WX0A2022012473936

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 47,192 hours, 29,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LENS MISSING ON LIGHT NEAR EXIT SIGN ON R2 DOOR / R&R CABIN EMERGENCY LIGHT ASSEMBLY MOUNTED IN R2 DOOR IAW AMM 33-51-11 PB 401. OPS TEST GOOD. A/C OK FOR SERVICE"
